Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Knapp-Wallach Szegő integrals. II. The higher parabolic rank case


Author: B. E. Blank
Journal: Trans. Amer. Math. Soc. 300 (1987), 49-59
MSC: Primary 22E46; Secondary 22E30
MathSciNet review: 871664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a connected reductive linear Lie group with compact center and real rank $ l$. For each integer $ k(1 \leqslant k \leqslant l)$ and each discrete series representation $ \pi $ of $ G$, an explicit embedding of $ \pi $ into a generalized principal series representation induced from a parabolic subgroup of rank $ k$ is given. The existence of such embeddings was proved by W. Schmid. In this paper an explicit integral formula with Szegö kernel is given which provides these mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E30

Retrieve articles in all journals with MSC: 22E46, 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0871664-1
PII: S 0002-9947(1987)0871664-1
Article copyright: © Copyright 1987 American Mathematical Society